# SDR ORJA96012

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FLOOR EMERGENCY TRACK LIGHT LENSES MISSING.  REPLACED MISSING LENSES IN FLOOR EMERGENCY LIGHTS.  (X)
